RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1971, Volume 200, Number 1, Pages 43–44 (Mi dan36391)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On convergence of stochastic processes in the uniform topology

D. S. Sil'vestrov

National Taras Shevchenko University of Kyiv

Full text: PDF file (264 kB)

Bibliographic databases:
UDC: 519.21
Presented: В. М. Глушков
Received: 16.02.1971

Citation: D. S. Sil'vestrov, “On convergence of stochastic processes in the uniform topology”, Dokl. Akad. Nauk SSSR, 200:1 (1971), 43–44

Citation in format AMSBIB
\Bibitem{Sil71}
\by D.~S.~Sil'vestrov
\paper On convergence of stochastic processes in the uniform topology
\jour Dokl. Akad. Nauk SSSR
\yr 1971
\vol 200
\issue 1
\pages 43--44
\mathnet{http://mi.mathnet.ru/dan36391}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0292154}
\zmath{https://zbmath.org/?q=an:0267.60026}


Linking options:
  • http://mi.mathnet.ru/eng/dan36391
  • http://mi.mathnet.ru/eng/dan/v200/i1/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. S. Silvestrov, “Convergence in skorokhod $J$-topology for compositions of stochastic processes”, Theory Stoch. Process., 14(30):1 (2008), 126–143  mathnet  mathscinet  zmath
  • Number of views:
    This page:38
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020